# SDR IPXA2024112575606

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,547 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS GENERATING FROM ACCESS HOLE ON LEFT SIDE INBOARD FORE FLAP, OUTBOARD END , TOP LEADING EDGE SURFACE.
